Complex dynamics in one-dimensional CNNs

Petrás, István and Marco, Gilli (2006) Complex dynamics in one-dimensional CNNs. Int. Journal of Circuit Theory and Applications, 34 (1). pp. 3-20.

Full text not available from this repository. (Request a copy)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Cellular Sensory and Optical Wave Computing Laboratory
Depositing User: Katalin Keserű
Date Deposited: 11 Dec 2012 15:27
Last Modified: 11 Dec 2012 15:27
URI: http://eprints.sztaki.hu/id/eprint/4775

Update Item Update Item